# SDR DXTA200702689

- Difficulty date: December 18, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 6,050 hours, 3,771 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 6,050 hours, 3,771 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

GREEN NOSE GEAR DOWN AND LOCKED LIGHT IS INOP, LANDING GEAR BLOW DOWN BOTTLE AND NOSE GEAR UPLOCK MANUAL RELEASE (D-RING) WAS USED. INSTALLED NEW BULBS IN NOSE DOWNLOCK LIGHT IAW MM 31-10-00. OPS CHECKED GOOD. RESECURED D-RING AND EMERGENCY KNOB AND RESET BUTTON IAW MM 32-00-01. PERFORMED ALTERNATE HYD SYS BLEED TO VERIFY FLIGHT CONTROLS ON T/RS IAW MM 12-10-15. OPS CHECK GOOD.
